# SDR DALA2015012600655

- Difficulty date: January 25, 2015
- Submitted: January 28, 2015
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- Aircraft time: 66,074 hours, 49,446 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Dislodged
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE FELL OFF.  MAINTENANCE REINSTALLED DOOR SLIDE.
